# SDR IXXA9800052

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Cracked
- Location: Ws 120
- Part time: 68,112 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, A CRACK WAS DETECTED ON LEFT WING UPPER EXTERNAL PLATING ADJACENT TO THE REAR SPAR AT STATION XW120.  REPAIR ACCOMPLISHED BY REMOVAL OF DAMAGE AREA, FABRICATION AND INSTALLATION A REPAIR FILLER AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING E22-R01 AND ENGINEERING ORDER 57-DC8-827.
